Research Repository

Browse by Author: Delavar, MR

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Delavar, MR and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2020) Hermite-Hadamard’s mid-point type inequalities for generalized fractional integrals. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 114 (2). ISSN 1578-7303

Delavar, MR and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Continuity of h-convex functions. Asian-European Journal of Mathematics, 12 (1). ISSN 1793-5571

Delavar, MR and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) On η-Convexity. Mathematical Inequalities and Applications, 20 (1). 203 - 216. ISSN 1331-4343